By the same authors

From the same journal

Deformed integrable σ-models, classical R-matrices and classical exchange algebra on Drinfel’d doubles

Research output: Contribution to journalArticle

Published copy (DOI)

Author(s)

Department/unit(s)

Publication details

JournalJournal of Physics A: Mathematical and Theoretical
DateAccepted/In press - 8 Jul 2015
DatePublished (current) - Aug 2015
Issue number35
Volume48
Number of pages33
Original languageEnglish

Abstract

We describe a unifying framework for the systematic construction of integrable deformations of integrable σ-models within the Hamiltonian formalism. It applies equally to both the 'Yang–Baxter' type as well as 'gauged WZW' type deformations which were considered recently in the literature. As a byproduct, these two families of integrable deformations are shown to be Poisson–Lie T-dual of one another

Discover related content

Find related publications, people, projects, datasets and more using interactive charts.

View graph of relations